Search

Need help? +974740674

In Stock

BRUFEN SYRUP 100ML

ر.ق11.75

Compare
SKU:100063

Brufen Tablets can also be used to treat other painful conditions such as toothache, pain after operations, period pain and headache, including migraine. The active ingredient in Brufen Tablets is ibuprofen and each tablet contains 200 mg

Reviews

There are no reviews yet.

Write a review

Your email address will not be published. Required fields are marked *

Back to Top
Product has been added to your cart